# SDR P5CA2018032400056

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,404 hours, 3,445 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE TURNS ON IN AUTO MODE EVEN WHEN THERE IS NO VISUAL INDICATION OF ICE, NOR SAY ICING CONDITION.   SUSPECTED ICE DETECTION SYSTEM INTERMITTENTLY AT FAULT. DDG 30-80-01-02 PO APPLY FOR ICE DETECTION SYSTEM PRIMARY INOPERATIVE.
